# SDR DALA2016082506278

- Difficulty date: August 24, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND LOOSE FASTENERS ON LT DOOR SILL ANGLE BS 1520.  REPAIRED PER ER/A 549245-14.
